# SDR SWAA2022032169896

- Difficulty date: February 7, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E STRUCTURE - DEFLECTION CONTROL RIB ANGLE SUPPORT RIB HAS CRACK .. DOT EV13 / [01] REMOVED DEFLECTION CONTROL RIB ANGLE SUPPORT CRACKED IN REF BB737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED DEFLECTION CONTROL RIB ANGLE SUPPORT IN REF B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEP 1 AND 2;[04] OK TO TREAT AND PRIME ANLGE SUPPORT;[05] TREATED AND APPLIED PRIMER AT NEW HOLES AT DEFLECTION CONTROL RIB ANGLE SUPPORT ;IN REF B737-700 SRM 51-20-01-0G-0;[06] VERIFIED STEP 5;[07] OK TO INSTALL ANGLE SUPPORT;[08] INSTALLED NEW DEFLECTION CONTROL RIB ANGLE SUPPORT CRACKED IN REF BB737-700 SRM 51-40-02-0G-0;[09] VERIFIED STEP 1
